MAUDE Adverse Event Report: STRYKER SPINE-FRANCE RADIUS CROSS CONNECTOR VARIABLE MEDIUM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE RADIUS CROSS CONNECTOR VARIABLE MEDIUM; PEDICLE SCREW SPINAL SYSTEM
Model Number 486614110
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/14/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; when the set screws on both sides of the cross connector variable were fixed finally, the integrated set screw was disengaged.Another cross connector was used and complete the procedure.
 
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment.No relevant manufacturing issues were identified as all units met specifications.The device was inspected and one of the set screws was found disengaged.The most likely cause of the reported event was determined to be user overloading.
 
Event or Problem Description

Brand Name
RADIUS CROSS CONNECTOR VARIABLE MEDIUM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6567278
Report Number0009617544-2017-00199
Device Sequence Number613042
Product Code NKB
UDI-Device Identifier04546540546173
UDI-Public(01)04546540546173(11)161221(10)16E293
Combination Product (Y/N)N
PMA/510(K) Number
K062270
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number486614110
Device Catalogue Number486614110
Device Lot Number16E293
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2017
Initial Date Received by Manufacturer 04/18/2017
Supplement Date Received by Manufacturer04/18/2017
Initial Report FDA Received Date05/15/2017
Supplement Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1